# SDR SWAA2023032000773

- Difficulty date: February 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241FF FWD CORNER DELAMINATED<[01] PREPARED FOR REPAIR FLOOR PANEL 241 FF; AS PER B737 SRM 53-00-50-2R-9.;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED FLOOR PANEL 241 FF; AS PER B737; SRM 53-00-50-2R-9 MATERIAL USED PO.1473815 AND PO.1783720;[04] MEASUREMENTS;[05] VERIFIED STEPS 3 AND 4.
